# SDR HALA9770

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 855, FLOOR SUPPORT HAS NUMEROUS AREAS OF CORROSION LEVEL 2 FROM LBL 40 INCHES TO RBL 40 INCHES AT TOP AND BOTTOM OF SUPPORT.  FABRICATED AND INSTALLED FLOOR SUPPORT.  FABRICATED AND INSTALLED 2 STRAPS TREATED AND PRIMED IAW SRM 51-10-2, 51-10-3 AND 51-30-2.  (M)
